Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 138, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 27, 2016, 2:37 PM MDT for Deuel County, Garden County, Nebraska. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2016, 2:37 PM MDT (20:37 UTC)
- Expired
- Jun 27, 2016, 3:00 PM MDT
- In force
- 23 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Deuel County, NE, Garden County, NE
The radar
The North Platte radar (KLNX), 165 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 2:40 PM MDT | HAIL 1.5 | 9 Wsw Oshkosh, NE | ONE WINDOW WAS CRACKED AT THE RESIDENTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:50 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2519 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
804
WUUS53 KLBF 272037
SVRLBF
NEC049-069-272100-
/O.NEW.KLBF.SV.W.0138.160627T2037Z-160627T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
237 PM MDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 300 PM MDT
* AT 236 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
OSHKOSH...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
OSHKOSH...LEWELLEN...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...SUGAR LOAF HILL AND
ASH HOLLOW STATE HISTORICAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4133 10261 4159 10251 4142 10204 4112 10219
TIME...MOT...LOC 2036Z 283DEG 26KT 4137 10249
HAIL...1.25IN
WIND...70MPH
$$
JWS1 follow-up statement
334
WWUS53 KLBF 272048
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
248 PM MDT MON JUN 27 2016
NEC049-069-272100-
/O.CON.KLBF.SV.W.0138.000000T0000Z-160627T2100Z/
GARDEN NE-DEUEL NE-
248 PM MDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHERN GARDEN AND NORTHEASTERN DEUEL COUNTIES...
AT 247 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF OSHKOSH...MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
OSHKOSH...LEWELLEN...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...SUGAR LOAF HILL AND ASH
HOLLOW STATE HISTORICAL PARK.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4133 10261 4159 10251 4142 10204 4112 10219
TIME...MOT...LOC 2047Z 285DEG 22KT 4135 10246
HAIL...1.50IN
WIND...70MPH
$$
JWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:05 PM MDT, 32 minutes earlier.
Area forecast discussion, Jun 27, 2:05 PM MDT, 32 minutes before
Area Forecast Discussion National Weather Service North Platte NE 305 PM CDT MON JUN 27 2016 .SHORT TERM...(This evening through Tuesday) Issued at 305 PM CDT Mon Jun 27 2016 Surface based thunderstorms are developing this afternoon across the Nebraska panhandle as expected, while other more isolated elevated thunderstorms continue farther to the east. Short term high resolution models are insistent that a small MCS will organize from the developing activity in the Nebraska panhandle, and roll southeast through southwest Nebraska this evening. Initially storms across the panhandle will likely be supercells, with large hail the main threat. This evening as the MCS develops, strong winds will also be possible in addition to large hail. Storms should have exited the area by midnight or shortly after. Some mid level instability will remain into Tuesday morning, and the NAM does develop some isolated elevated thunderstorms Tuesday morning, so will continue the mention in the forecast. Otherwise expect surface based thunderstorm development by late afternoon across northwest Nebraska ahead of a decent mid level wave dropping southeast into the region. Again, supercells expected initially with a fairly large MCS developing by Tuesday evening across much of western and southwest Nebraska. .LONG TERM...(Tuesday night through Monday) Issued at 305 PM CDT Mon Jun 27 2016 The main forecast challenge Tuesday night through Saturday is precipitation. Periods of thunderstorms are likely with northwest flow aloft and several wave or trough passages. Severe weather potential enhanced Tuesday night west of a Gordon through North Platte line and a slight risk further east to a Valentine thorugh Broken Bow line. Models have been consistent with an mcs developing off the Black Hills region southeastward across western Nebraska. discrete supercells should evolve into a forward propagating mcs, with heavy rainfall and damaging wind gusts the main severe threats. Heavy rainfall is forecast across the western Sandhills and into the Platte River system. widespread half inch to inch amounts are likely with a strip to two inch rainfall amounts possible. With most river below actions stage, no immediate concerns for any river flooding. Additional chances for thunderstorms to organize each afternoon and evening period Wednesday through Friday. Upper flow becomes more zonal this weekend, although storm chances still exist. Highs should be held in the low 80s through Friday, warming into the 90s by Sunday and Monday of next week. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1145 AM CDT Mon Jun 27 2016 Scattered thunderstorms are again expected to develop late this afternoon across the Nebraska panhandle. The storms are expected to track southeast across southwest Nebraska this evening. These may impact the KLBF terminal mid evening. Otherwise look for VFR conditions across all of the area. && .LBF Watches/Warnings/Advisories... None. && SHORT TERM...Taylor LONG TERM...Roberg AVIATION...Taylor
Hazardous weather outlook, Jun 27, 2:34 PM MDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT MON JUN 27 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-282045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 334 PM CDT MON JUN 27 2016 /234 PM MDT MON JUN 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE NEBRASKA PANHANDLE LATE THIS AFTERNOON...AND THEN MOVE SOUTHEAST INTO PORTIONS OF SOUTHWEST NEBRASKA THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY. THERE IS A RISK OF SEVERE THUNDERSTORMS WEST OF A VALENTINE TO BROKEN BOW LINE TUESDAY EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. CHANCES FOR THUNDERSTORMS WILL CONTINUE MID TO LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS THE NEBRASKA PANHANDLE AND SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Local storm report, Jun 27, 9:26 AM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 AM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 19 SE HYANNIS 41.81N 101.50W
06/26/2016 E1.00 INCH GRANT NE PUBLIC
0710 PM HAIL 7 NE ARTHUR 41.64N 101.60W
06/26/2016 E1.75 INCH ARTHUR NE PUBLIC
0719 PM HAIL 17 NW TRYON 41.73N 101.18W
06/26/2016 E1.00 INCH MCPHERSON NE PUBLIC
0810 PM HAIL 13 W TRYON 41.56N 101.20W
06/26/2016 E1.00 INCH MCPHERSON NE PUBLIC
TIME ESTIMATED FROM RADAR
0910 PM TSTM WND GST SUTHERLAND 41.16N 101.13W
06/26/2016 E60.00 MPH LINCOLN NE PUBLIC
EST 60+ MPH WINDS AND NICKEL SIZE HAIL
0910 PM HAIL SUTHERLAND 41.16N 101.13W
06/26/2016 E1.75 INCH LINCOLN NE PUBLIC
ESTIMATED TIME OF 910 PM. HAIL COVERED LAWN AND BROKE OUT
A COUPLE WINDOWS ON HOUSE.
0910 PM TSTM WND GST SUTHERLAND 41.16N 101.13W
06/26/2016 E60.00 MPH LINCOLN NE PUBLIC
ESTIMATED 60 MPH WIND GUST.
0915 PM HAIL SUTHERLAND 41.16N 101.13W
06/26/2016 E2.50 INCH LINCOLN NE TRAINED SPOTTER
GOLF BALL TO TENNIS BALL SIZE HAIL WITH UP TO EST 80MPH
WINDS. NUMEROUS TREE BRANCHES DOWN
0915 PM HAIL 4 NW HERSHEY 41.20N 101.06W
06/26/2016 E1.00 INCH LINCOLN NE PUBLIC
PEA TO QUARTER SIZE HAIL. TIME ESTIMATED BY RADAR. VIA
SOCIAL MEDIA
0920 PM HAIL SUTHERLAND 41.16N 101.13W
06/26/2016 E1.75 INCH LINCOLN NE PUBLIC
*** 1 INJ *** A SMALL CHILD SUSTAINED MINOR INJURIES FROM
THE HAIL WHILE BEING TAKEN TO SHELTER.
0925 PM TSTM WND DMG SUTHERLAND 41.16N 101.13W
06/26/2016 LINCOLN NE TRAINED SPOTTER
NUMEROUS 6-8 IN. DIA. TREE LIMBS AND ONE POWER LINE DOWN
0930 PM HAIL SUTHERLAND 41.16N 101.13W
06/26/2016 E1.00 INCH LINCOLN NE TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL AND 60-70 MPH WINDS
0940 PM HAIL 15 S HERSHEY 40.94N 101.00W
06/26/2016 E1.75 INCH LINCOLN NE BROADCAST MEDIA
NORTH WINDOWS BROKEN OUT OF HOUSE. TIME ESTIMATED BY
RADAR. VIA SOCIAL MEDIA
1030 PM HAIL 9 NNE HAYES CENTER 40.63N 100.95W
06/26/2016 E0.88 INCH HAYES NE PUBLIC
ESTIMATED TIME OF 1030PM HAD A FEW NICKLE SIZE HAIL.
0600 AM HEAVY RAIN BRADY 41.02N 100.37W
06/27/2016 M0.20 INCH LINCOLN NE CO-OP OBSERVER
0.20 INCHES OF RAIN FROM OVERNIGHT AND STILL RAINING.
0630 AM HEAVY RAIN 8 WSW STAPLETON 41.44N 100.65W
06/27/2016 M0.70 INCH LOGAN NE PUBLIC
0.70 INCHES OF RAIN THE PAST 24 HOURS.
0726 AM HEAVY RAIN 32 S VALENTINE 42.41N 100.55W
06/27/2016 E0.21 INCH CHERRY NE TRAINED SPOTTER
0.21 INCHES OF RAINFALL PAST 24 HOURS.
0730 AM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
06/27/2016 M1.07 INCH LINCOLN NE NWS EMPLOYEE
0745 AM HEAVY RAIN 1 SE NORTH PLATTE 41.12N 100.76W
06/27/2016 M0.86 INCH LINCOLN NE NWS EMPLOYEE
0815 AM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
06/27/2016 M1.20 INCH LINCOLN NE NWS EMPLOYEE
0930 AM HEAVY RAIN 9 NNE HAYES CENTER 40.63N 100.95W
06/27/2016 E0.00 INCH HAYES NE PUBLIC
2.5 INCHES OF RAIN FELL IN STORM LAST NIGHT. ESTIMATED IT
FELL WITHIN A 45 MINUTE TIME FRAME.
&&
JGOMEZLocal storm report, Jun 27, 10:07 AM MDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1107 AM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 9 NNE HAYES CENTER 40.63N 100.95W
06/27/2016 E2.50 INCH HAYES NE PUBLIC
2.5 INCHES OF RAIN FELL IN STORM LAST NIGHT. ESTIMATED IT
FELL WITHIN A 45 MINUTE TIME FRAME.
&&
JGOMEZSpecial weather statement, Jun 27, 1:16 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 116 PM MDT MON JUN 27 2016 NEZ022-272000- GARDEN NE- 116 PM MDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARDEN COUNTY UNTIL 200 PM MDT... AT 116 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF CRESCENT LAKE NWR...OR 24 MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRESCENT LAKE NWR...TRALNOR LAKE...BRITTON LAKE...DOGTOWN FLATS... DEER LAKE...MUMPER...ADAMS FLATS AND RACKETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4180 10265 4194 10261 4182 10208 4154 10229 TIME...MOT...LOC 1916Z 291DEG 26KT 4183 10255 JWS
Local storm report, Jun 27, 2:07 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 PM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 4 NNW CRESCENT LAKE NWR 41.79N 102.44W
06/27/2016 E1.00 INCH GARDEN NE PUBLIC
&&
MOLDANLocal storm report, Jun 27, 2:20 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL CRESCENT LAKE NWR 41.74N 102.41W
06/27/2016 M1.00 INCH GARDEN NE PARK/FOREST SRVC
&&
MOLDANLocal storm report, Jun 27, 2:35 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 7 NNW OSHKOSH 41.50N 102.40W
06/27/2016 M1.00 INCH GARDEN NE PUBLIC
HAIL WAS SLIGHTLY LARGER THAN QUARTERS
0324 PM TSTM WND GST 7 NNW OSHKOSH 41.50N 102.40W
06/27/2016 E70 MPH GARDEN NE PUBLIC
WINDS WERE ESTIMATED AT 70+ MPH. 1400 POUND ROUND BALES
WERE ROLLED ACROSS THE PASTURE, IN ADDITION TO 45 POUND
FEED PALLETS BEING MOVED 20+ FEET. TRAMPOLINE WHICH WAS
ANCHORED BY 1 FOOT STAKES, AND WAS LAUNCHED INTO THE AIR
WITH UNKNOW LANDING LOCATION.
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:05 PM MDT | Special Weather Statement | LBF | Cherry | 40 min |
| Jun 26, 6:08 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 37 min |
| Jun 26, 6:20 PM MDT | Special Weather Statement | LBF | Grant | 40 min |
| Jun 26, 6:40 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 65 min |
| Jun 26, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 60 min |
| Jun 26, 7:46 PM MDT | Special Weather Statement | LBF | Grant | 29 min |
| Jun 26, 8:13 PM MDT | Special Weather Statement | LBF | Hooker | 32 min |
| Jun 26, 8:27 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 63 min |
| Jun 26, 9:12 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 48 min |
| Jun 26, 9:26 PM MDT | Special Weather Statement | LBF | Hooker | 49 min |
| Jun 26, 9:31 PM MDT | Special Weather Statement | LBF | Logan | 29 min |
| Jun 26, 9:59 PM MDT | Special Weather Statement | LBF | Frontier | 46 min |
| Jun 27, 1:23 AM MDT | Areal Flood Warning | LBF | Hooker, Thomas | 6 hr |
| Jun 27, 1:16 PM MDT | Special Weather Statement | LBF | Garden | 44 min |
| Jun 27, 1:21 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 24 min |
| Jun 27, 1:43 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 47 min |
| Jun 27, 2:09 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 36 min |
| Jun 27, 2:27 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 48 min |
| Jun 27, 2:52 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 23 min |
| Jun 27, 2:59 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden | 29 min |
| Jun 27, 3:13 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 47 min |
| Jun 27, 3:56 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 34 min |
| Jun 27, 4:44 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 61 min |
| Jun 27, 5:40 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 65 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.